# SDR USAABB03047

- Difficulty date: March 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND R1 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
